Apr 16, 2008
This is not so much a question as a comment for anyone starting treatment on sustiva.
I started treatment about 6 weeks ago, and from the outset had a rough first 2 weeks because of the fog feeling, unusual thought processes and feeling drunk/dizzy. In that time all I wanted was someone to tell me that they had experienced it and it would pass- so heres a word for anyone that may be in those early days. IT DOES GO, ok for some it may be quicker, for some longer, but within 4 weeks my side effects have passed considerably and im almost back to normal. To have been told that by someone in the first 2 weeks would have really helped me. Another point to note, my Sustiva/Kivexa regime saw my VL go from 500,000 before treatment to 2060 in just 2 weeks.
Hang on in there if you're in that situation, as it will probably improve, I speak from first hand experience...
| Response from Dr. Henry
Thanks for sharing your experience which should assist other patients get through the often challenging first weeks on treatment with an efavirenz based regimen. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore Throat After Receiving Head Worried I Have HIV
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
- If A Man Pulls Out Before He Comes Can I Still Get A Std?
- Pathogen That Causes Hepatitis
- Stress Cause Bacterial Vaginitis
- What Happens When You Get Std's?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.